# SDR DALA1248650687

- Difficulty date: September 17, 2012
- Submitted: September 18, 2012
- Operation: Air carrier
- Aircraft: N687DL
- Make and model: Boeing 757232
- Aircraft serial: 27586
- Aircraft time: 45,663 hours, 20,120 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MX DISCOVERED ROW 19 TO 26 EMERGENCY LIGHTS WEAK.  FOUND ROW 25 EMERGENCY PATHLIGHT BROKEN.   R & R PATH LIGHT ASSY IAW AMM 33-50.  ALL OPS NORMAL.
